# SDR COEA2024091115819

- Difficulty date: May 30, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,641 hours, 33,424 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55171402200
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R/H UPPER SKIN HORIZONTAL STABILIZER HAS HAIL DAMAGE. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 550000-300-805-A01.
